# SDR 2007UALA02159

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BELOW FLOOR LEVEL BD 663 LBL 32, PRESSURE DECK UPPER SKIN CRACKED.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED DOUBLER/FILLER REPAIR.
